Jump to content
CrazyBoards.org

Recommended Posts

The thing is the what depression the stuff is wow controlling the me dumb. The confusion of cow and I ain't know anything. Why me? The suffering the me is sad. They will get me. For now I want to who why I am slow and can't think. What thoughts? Severe insomnia. My brother now neat the best and I am no one. Pills are poison. Don't know anything what am I? Dead. Normal. Computer crash error. Mind is blank perfect! Sleep? What's that? Noises=bad. I love the gov. What now?

Link to comment
Share on other sites

The thing is the what depression the stuff is wow controlling the me dumb. The confusion of cow and I ain't know anything. Why me? The suffering the me is sad. They will get me. For now I want to who why I am slow and can't think. What thoughts? Severe insomnia. My brother now neat the best and I am no one. Pills are poison. Don't know anything what am I? Dead. Normal. Computer crash error. Mind is blank perfect! Sleep? What's that? Noises=bad. I love the gov. What now?

I cant think of anything else than pray for you. if i had your address i'd call 911. i totally ask you to do so. or go to someone you trust and let him see how to manage the situation. you wont need to explain anything. just ask for help because you totally need it. if anything fails, just talk to ANY random person who looks nice to you. they will know what to do.

so basicly:

CALL 911

GO TO ER

ASK FOR HELP. doesnt matter from whom.

BTW if you are pulling our leg, IT'S SO NOT FUNNY. although i have seen people talking word salad (including me) and that really looks like that.

Link to comment
Share on other sites

This only happens 20% of the day. I believe that there is a physical problem with my communication center in my non existent brain. I am not in any danger from being confused. I had this on and off for 2 years. But in the last few weeks it has been bad because all my pills are losing its effectiveness and giving me nasty side effects. There are times where I speak a totally different language as well and no one understands me. When I get the "word salad" I really get random words coming out of my mouth and writing. I had an assessment a few days ago and I was in this "mode" and couldn't come up with a real sentence that made any sense. Just random stuff.

Link to comment
Share on other sites

i have my doubts about geodon being the best med for this kind of stuff. what else have you taken for this in the past? ever tried zyprexa? well you may become fat but you get 20% of your day back.

zyprexa totally helped me with having a clearer mind (i was even able to play chess, beat that!) and i've read in some study (forgot link sorry)that it somewhat helps with disorganized thinking (more so than risperdal and many others which dont help at all with that).

and for this kind of severe symptoms, one could always try clozapine (tha dangers of clozapine are quite overrated. i will get it soon and i'll let you know).

you are quite understating about how much this issue sucks. i'd try to get something that helps with that immediately. because every time you get some sort of psychotic breakout, you will end up having more negative symptoms AFAIK and unmanaged psychosis will make your brain go down the shitter over time. again, AFAIK. (dont trust me with these two. ask your doc.)

coping is sometimes necessary but you should rather try to cope after you have tried any possible treatment that could help without success IMO.

get well soon!

cheers

whatever diagnosis bear

Link to comment
Share on other sites

I will NEVER take Zyprexa or Clozaril. I have already gained 80 pounds from being on almost every psych med over the last 2 years. I have a friend that gained 100 pounds on Zyprexa. I don't want diabetes. That is deadly. I'd rather not be able to communicate for 20% of the day than be morbidly obese and dead.

Link to comment
Share on other sites

I will NEVER take Zyprexa or Clozaril. I have already gained 80 pounds from being on almost every psych med over the last 2 years. I have a friend that gained 100 pounds on Zyprexa. I don't want diabetes. That is deadly. I'd rather not be able to communicate for 20% of the day than be morbidly obese and dead.

well i can totally understand what you mean. but only 50% of people who take zyprexa get fat. and there are meds that prevent this but whether your doc is willing to give you them is another story though, that would be popamax, metformin ( and other diabetis meds) amantadin (dopamine agonist) etc...

i personally would do EVERYTHING to get better and i sometimes think others would do this too. which doesnt seems to be the case. sorry

Link to comment
Share on other sites

  • 1 month later...

Oh my gosh, I know just how you feel. This happens to me.

I go though stages. I find myself thinking in another language sometimes, and can't speak english anymore.

I just wait it out. I make frantic calls or emails to someone, anyone, just to get feedback on my thoughts at the time. Everything makes sense. I could pick up knives and say i'm washing my hands. I don't care who hears me talking at this time, as long as they keep me from doing anything stupid! For this reason I don't go to high school anymore. Too many people spreading rumors after hearing from me in that state.

I sometimes read back over my diary and have to struggle to understand what I was trying to say. It fades as quickly as it comes and sometimes leaves me for a few months. 2 months ago it was happening every day. Now it doesn't happen at all.

So maybe just wait it out?

My top priory during that time is to keep from doing anything i'll regret. I appoint anyone that's handy to be the judge of that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...